# SDR DL75A011665

- Difficulty date: October 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 46,248 hours, 24,115 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132M
- Part serial: D00663
- Condition: Malfunctioned
- Location: Flap/Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE RECEIVED EICAS MSG LEADING EDGE SLAT ASYMMETRY WITH LEADING EDGE INDICATOR LIGHT.  FLAPS INDICATED BETWEEN UP AND 1 POSITION.  HANDLE WAS IN UP OR 0 POSITION.  VISUAL CHECK CONFIRMED LEADING EDGE SLATS IN UP POSITION.  CYCLED FLAPS AND SLATS AFTER CLEARING FSEU NR 1.  FAULTING SLAT HANDLE OUT OF DETENT, ALL MESSAGES CLEARED.  FSEU NR 1 REPLACED PRECAUTIONARY.  GOOD FOR SERVICE.
